Translator Disclaimer
2008 A note on relative duality for Voevodsky motives
Luca Barbieri-Viale, Bruno Kahn
Tohoku Math. J. (2) 60(3): 349-356 (2008). DOI: 10.2748/tmj/1223057732

Abstract

Let $k$ be a perfect field which admits resolution of singularities in the sense of Friedlander and Voevodsky (for example, $k$ of characteristic $0$). Let $X$ be a smooth proper $k$-variety of pure dimension $n$ and $Y,Z$ two disjoint closed subsets of $X$. We prove an isomorphism \[ M(X-Z,Y)\simeq M(X-Y,Z)^*(n)[2n], \] where $M(X-Z,Y)$ and $M(X-Y,Z)$ are relative Voevodsky motives, defined in his triangulated category $\operatorname{DM}_{\rm gm}(k)$.

Citation

Download Citation

Luca Barbieri-Viale. Bruno Kahn. "A note on relative duality for Voevodsky motives." Tohoku Math. J. (2) 60 (3) 349 - 356, 2008. https://doi.org/10.2748/tmj/1223057732

Information

Published: 2008
First available in Project Euclid: 3 October 2008

zbMATH: 1152.14007
MathSciNet: MR2453727
Digital Object Identifier: 10.2748/tmj/1223057732

Subjects:
Primary: 14C25

Keywords: Duality, motives

Rights: Copyright © 2008 Tohoku University

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.60 • No. 3 • 2008
Back to Top